# SDR UPS97824254

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5779931
- Condition: Cracked
- Location: Bs 300-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONG 13L SPLICE FITTING BTWN FS 300 TO 320.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW SRM 51-1-20D, 53-1-0, 51-1-0, AND DWG 5779931.
